Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Why I am having numbness in right side of body and tiredness after having medicines for TB ?

My Doctor, who is a Pulmonologist , has told me that Iam having TB, based on the Chest X-Ray and scanning report on the Lymp node.(Size with largest of 25*17mm.) He prescibed Akurit-4 Tabelts with 4 tablets per-day. Presently almost 2 moths are over since I started taking this tablets. Presently. I feel numness in some parts the righ side of my body. I just list the same. My right fingers, right side of the body, where chest is there,Right legs. This affects my day today office work. Also I feel very tired and feel like taking rest continously. Kindly confirm to me that Iam on the right track??.Shall I have to under go this probem compulsrily while taking this medcine?? S.S.Manian
Asked On : Tue, 7 Feb 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. you have been prescribed 4 drug regimen. it is good for curing t.b in a short time. but you should use b.complex,as these drugs have effect on nerves. consult your doctor again he will give remedy for it. there is possibility of spread of infection to the brain c.t scan will reveal this, so your doctor may advise it. if it is there also it is curable, so don't worry.thank you.
Answered: Tue, 7 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor